# SDR SWAA2013112222723

- Difficulty date: October 30, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 62,709 hours, 51,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STRAP CRACKED AT BS 951+10.250 TO BS 951+3.250, STRINGER 17L.  REPAIRED SKIN IAW SRM.
